# SDR UALA2012041302237

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 63,241 hours, 8,905 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF ACFT FWD OF L2 DOOR, TWO DENTS AT WL 200 BS 655 DEPTH 1/16TH INCH AND 1/2 INCH LENGTH.
